MAUDE Adverse Event Report: ST. JUDE MEDICAL FAST-CATH INTRODUCER; TROCAR

ST. JUDE MEDICAL FAST-CATH INTRODUCER; TROCAR
Model Number G407209
Medical Device Problem Code Flaked (1246)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
During the pulmonary vein isolation procedure, it was noted that while inserting the needle into the sheath, the needle did not go through the sheath cleanly, and a "scratching" feel was noted.The needle was replaced, and the procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Review of the device history record was not possible as the lot number is unknown.Based on the information received, the cause of the reported incident could not be conclusively determined.Model/lot number information was not able to be obtained for this device.Therefore, full udi information(d4) and 510k(g3) are not available.New information revealed that the reportable device for this event is the sl1 sheath.Give this, the manufacturing site number for this report is 3005334138.

Brand Name
FAST-CATH INTRODUCER
Common Device Name
TROCAR
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
edificio #44b, calle 0, avenida 2, coyol
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL
5050 nathan lane north
edificio #44b, calle 0, avenida 2, coyol
plymouth MN 55442
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key20226511
Report Number3008452825-2024-00523
Device Sequence Number19681331
Product Code DYB
UDI-Device Identifier05414734205184
UDI-Public(01)05414734205184(10)10398727(17)270531
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG407209
Device Catalogue NumberG407209
Device Lot Number10398727
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2024
Supplement Date Received by Manufacturer10/04/2024
Initial Report FDA Received Date09/16/2024
Supplement Report FDA Received Date10/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown